# SDR DALA2022080505386

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 67,021 hours, 21,920 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5810 -MISC/FCNT- DUE TO A TRAILING EDGE DISAGREE MESSAGE. CORRECTIVE ACTION: PERFORMED BITE CHECK OF THE FSEU'S. REPLACED #1 FSEU. FOUND TRIPPED TORQUE LIMITER ON #1 TRANSMISSION. DRAINED AND SERVICED. C/W NO GO PROCEDURES.
